# SDR DALA2022082305699

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 56,705 hours, 24,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 R4 DOOR OUT OF SEQUENCE BY CATERING. CORRECTIVE ACTION: RESEQUENCED DOOR CHKS OK. (8619314)
